# SDR NACA20100023

- Difficulty date: November 28, 2010
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 67,257 hours, 50,559 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 65617777
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE CRACKED AT STR 15L BS 360.  REPLACED STRINGER SPLICE AT STR 15L BS 360 IAW BOEING SB 737-53-A1240 FIG 13.
